# SDR AALA960634

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 149N60011
- Condition: Punctured
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND LEFT MAIN LANDING GEAR DOOR OUTER SURFACE HAS PUNCTURE IN CRITICAL AREA.  PER MRB 757-828.  (M)
